# SDR DJFA20120827001

- Difficulty date: August 27, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N443LX
- Make and model: Beech 400A
- Aircraft serial: RK237
- Aircraft time: 10,141 hours, 8,320 cycles
- Engine: Pwa JT15D5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 45A34361009
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 10,141 hours, 8,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NR 1 ENGINE FORWARD MOUNT AFT BRACKET AS CALLED OUT BY AD 2002-01-23, THE MOUNT WAS FOUND CRACKED.  MX R & R BRACKET WITH KIT 128-4035, REV B.
